Skip to Main content Skip to Navigation
Journal articles

Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles

Abstract : We show how it is possible to apply the SBV Regularity Theorem for entropy solutions of one-dimensional scalar conservation laws, proved by Ambrosio and De Lellis, to Convection Theory and sticky particles. In the multi dimensional case we present a counterexample which prevent us from using the same approach.
Document type :
Journal articles
Complete list of metadatas

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00918409
Contributor : Daniela Tonon <>
Submitted on : Monday, December 16, 2013 - 5:13:27 PM
Last modification on : Thursday, April 16, 2020 - 2:22:05 PM
Long-term archiving on: : Tuesday, March 18, 2014 - 12:40:16 PM

File

proceeding_parma_tonon.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00918409, version 1

Collections

Citation

Daniela Tonon. Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles. Rivista di Matematica della Università di Parma, Istituto di Matematica, 2012, 3 (1), pp.163-175. ⟨hal-00918409⟩

Share

Metrics

Record views

174

Files downloads

112